MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (sn (b)(4)) for investigation.A follow-up report will be submitted when the platform is returned and investigation has been completed.
 
Event or Problem Description
During device maintenance, the autopulse platform (sn (b)(4)) displayed fault 16 (timeout moving to take-up position) error message upon power on after pressing the continue button.No patient involvement.
 
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(6) ) displaying fault 16 (timeout moving to take-up position) error message was confirmed during the functional testing and on the archive data review.The root cause of fault 16 was due to slipped bushing in the drivetrain due to normal wear and tear of the platform.The autopulse platform is reusable device and was manufactured in 25 february 2014 and is 6 years old, past the expected service life of five years.There was no preventive maintenance performed on the platform since 2014.During visual inspection, the platform was observed with the drive shaft exhibiting binding and resistance due to a sticky clutch plate.The root cause was due to wear and tear.In addition, missing screws were observed from the platform cover.The probable root cause was due to wear and tear or mishandling.These observations are not related to the reported complaint.During archive data review, multiple fault 16 was observed confirming the reported event.The platform was functionally tested and displayed fault 16 (timeout moving to take-up position) error message upon power up.The autopulse platform did not achieve the target depth for take-up within the specified time (~5 secs) due to the slipped bushing in the defective drive train motor.When the bushing slips, the drivetrain motor will seize and unable to rotate.After replacing drivetrain motor, missing screws and deburring of the clutch, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test battery until discharged without any fault or error.The autopulse platform passed all functional tests and it is ready for clinical use.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial (b)(6).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10030911
Report Number3010617000-2020-00521
Device Sequence Number3881163
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1